American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] G. K. Haeuslein. On the algebraic independence of symmetric functions . Proc. Amer. Math. Soc. 25 (1970) 179-182. MR 0257042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jimmy T. Arnold and Robert Gilmer. On the contents of polynomials . Proc. Amer. Math. Soc. 24 (1970) 556-562. MR 0252360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Emil Grosswald. Addendum to: ``On some algebraic properties of the Bessel polynomials'' . Trans. Amer. Math. Soc. 144 (1969) 569-570. MR 0251015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eugene R. Rodemich and Howard Rumsey. Primitive trinomials of high degree . Math. Comp. 22 (1968) 863-865. MR 0238813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. N. Darroch and Jane Pitman. Note on a property of the elementary symmetric functions . Proc. Amer. Math. Soc. 16 (1965) 1132-1133. MR 0182621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles H. Giffen. Unique factorization for polynomials . Proc. Amer. Math. Soc. 14 (1963) 366. MR 0144893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. Carlitz. A note on permutations in an arbitrary field . Proc. Amer. Math. Soc. 14 (1963) 101. MR 0143757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1